Lengths of geodesics on Riemann surfaces with boundary
Annales Fennici Mathematici, Tome 30 (2005) no. 2, pp. 227-236
Cet article a éte moissonné depuis la source Journal.fi
Affiliations des auteurs :
Hugo Parlier 1
@article{AFM_2005_30_2_a1,
author = {Hugo Parlier},
title = {Lengths of geodesics on {Riemann} surfaces with boundary},
journal = {Annales Fennici Mathematici},
pages = {227--236},
year = {2005},
volume = {30},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFM_2005_30_2_a1/}
}
Hugo Parlier. Lengths of geodesics on Riemann surfaces with boundary. Annales Fennici Mathematici, Tome 30 (2005) no. 2, pp. 227-236. http://geodesic.mathdoc.fr/item/AFM_2005_30_2_a1/